IJPAM: Volume 75, No. 1 (2012)
OF (IT)-COMMUITING ON CONE METRIC SPACES
Department of Mathematic
Hyderabad, 500 007, Andhra Pradesh, INDIA
Abstract. In this paper, we prove existence of coincidence points and a common fixed point theorem for two pairs of (IT)-Commuting in cone metric spaces. These result extends and improve several well known comparable results in the existing literature.
Received: August 12, 2011
AMS Subject Classification: 47H10, 54H25
Key Words and Phrases: cone metric space, common fixed point, coincidence point
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395